Homogeneous generalized Einstein manifolds in dimension four
No Thumbnail Available
Date
2021-08-20
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We classify homogeneous four-dimensional manifolds satisfying a curvaturecondition which naturally generalizes the Einstein one. Our work leads to newexamples of self-similar solutions of the two-loop renormalization group flow.
Description
Keywords
Citation
Mathematical Methods in the Applied Sciences, Volume44, Issue18 December 2021 Pages 14316-14327